Secondary Logo

Journal Logo

Institutional members access full text with Ovid®

Granulomatous Reaction to Intralesional Kenalog (Triamcinolone) Injection in Acne

A Case Report

Song, Yali MD*,†; Guo, Ying MD*

The American Journal of Dermatopathology: September 2019 - Volume 41 - Issue 9 - p 652–654
doi: 10.1097/DAD.0000000000001342
Brief Report
Buy

Abstract: Intralesional Kenalog (triamcinolone) injection is a useful treatment for several skin conditions. Although dermal deposition of triamcinolone has been described in the literature, histopathologic findings of foreign body reactions to it have seldom been reported. Here, we describe a case of a granulomatous reaction to the intralesional injection of triamcinolone acetonide in the treatment of nodulocystic acne.

*Ackerman Academy of Dermatopathology, New York, NY; and

Department of Dermatology, Shandong Provincial Hospital Affiliated to Shandong University, Jinan, China.

Correspondence: Ying Guo, MD, Ackerman Academy of Dermatopathology, 145 East 32nd Street, 10th Floor, New York, NY 10016 (e-mail: yguo@dermpathdiagnostics.com).

The authors declare no conflicts of interest.

Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.